American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Hürlimann and D. Saltman. On the exponent of norm residue groups . Proc. Amer. Math. Soc. 93 (1985) 417-419. MR 773993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1